# SDR P5CA9500746

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FIBERGLASS PANEL LEFT WING LEADING EDGE UPPER PANEL INBOARD OF NR 2 PYLON.  REPAIRED PER BOEING SRM 51-40-09.
